Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 118, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 14, 2015, 2:40 PM CDT for Atascosa County, Bexar County, Texas. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 2:40 PM CDT (19:40 UTC)
- Expired
- Jun 14, 2015, 5:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atascosa County, TX, Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 60 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 3:14 PM CDT | FLASH FLOOD | 1 N Brooks City Base, TX | KATE SCHENCK AVE AT BEDFORD CLOSED DUE TO FLOODING |
| Jun 14, 3:45 PM CDT | FLASH FLOOD | 1 Wnw Brooks City Base, TX | OLD CORPUS CHRISTI AT HENDERSON COURT CLOSED DUE TO FLOODING |
| Jun 14, 3:56 PM CDT | FLASH FLOOD | 2 W Live Oak, TX | 5 INCHES OF WATER OVER THE ROAD AT OLD OCONNOR AT LOOKOUT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.7 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1645 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
283
WGUS54 KEWX 141940
FFWEWX
TXC013-029-142200-
/O.NEW.KEWX.FF.W.0118.150614T1940Z-150614T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 PM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 500 PM CDT
* AT 236 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN FROM CHINA GROVE TO DOWNTOWN SAN ANTONIO TO LYTLE TO
POTEET. DOPPLER RADAR AND RAIN GAUGES INDICATED UP TO 5 INCHES OF
RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO CONTINUE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN ANTONIO...LIVE OAK...LEON VALLEY...KIRBY...HELOTES...ALAMO
HEIGHTS...WINDCREST...TERRELL HILLS...HOLLYWOOD PARK...SHAVANO
PARK...LYTLE...OLMOS PARK...SOMERSET...ELMENDORF...CHINA GROVE...
LACKLAND AFB...SEA WORLD...CROSS MOUNTAIN...THE DOMINION AND CASTLE
HILLS.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2964 9836 2921 9833 2910 9856 2910 9879
2967 9880
$$
CP2 follow-up statements
009
WGUS74 KEWX 142104
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 PM CDT SUN JUN 14 2015
TXC013-029-142200-
/O.CON.KEWX.FF.W.0118.000000T0000Z-150614T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATASCOSA TX-BEXAR TX-
404 PM CDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHWESTERN ATASCOSA AND BEXAR COUNTIES...
AT 402 PM CDT...DOPPLER RADAR INDICATED LIGHT TO MODERATE RAINS
ACROSS BEXAR AND NORTHWESTERN ATASCOSA COUNTIES. DOPPLER RADAR AND
RAIN GAUGES INDICATE UP TO 5 INCHES OF RAIN HAVE FALLEN. FLASH
FLOODING WILL CONTINUE. IN ADDITION...RIVER FLOODING IS EXPECTED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN ANTONIO...LIVE OAK...LEON VALLEY...KIRBY...HELOTES...ALAMO
HEIGHTS...WINDCREST...TERRELL HILLS...HOLLYWOOD PARK...SHAVANO
PARK...LYTLE...OLMOS PARK...SOMERSET...ELMENDORF...CHINA GROVE...
LACKLAND AFB...SEA WORLD...CROSS MOUNTAIN...THE DOMINION AND CASTLE
HILLS.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 1/4 INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2964 9836 2921 9833 2910 9856 2910 9879
2967 9880
$$
CP512
WGUS74 KEWX 142205
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 PM CDT SUN JUN 14 2015
TXC013-029-142214-
/O.EXP.KEWX.FF.W.0118.000000T0000Z-150614T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATASCOSA TX-BEXAR TX-
505 PM CDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN ATASCOSA AND BEXAR
COUNTIES HAS EXPIRED...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT. HOWEVER...SOME SMALL STREAMS AND RIVERS WERE OUT
OF BANKS OR IN FLOOD DUE TO EARLIER HEAVY RAINS. AN URBAN AND SMALL
STREAM FLOOD ADVISORY IS IN EFFECT THROUGH 8 PM CDT.
LAT...LON 2964 9836 2921 9833 2910 9856 2910 9879
2967 9880
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 12:40 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 14, 12:40 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1240 PM CDT SUN JUN 14 2015 .AVIATION... WHILE THE MORNING SHOWERS AND THUNDERSTORMS HAVE PUSHED OFF TO THE EAST AND WEAKENED MORE SHOWERS AND STORMS HAVE DEVELOPED ACROSS THE COASTAL PLAINS AND AROUND BEXAR COUNTY. FOR AUS...MVFR CONDITIONS NOW WILL RISE TO VFR BY MID AFTERNOON. SOME OF THE ACTIVITY AROUND SAN ANTONIO WILL SPREAD NORTHWARD SO HAVE INCLUDED VCTS AT AUS FROM 21Z TO 00Z WHEN HIGH RESOLUTION MODELS SUGGEST ACTIVITY SHOULD START TO PUSH EASTWARD. OVERNIGHT CIGS/VISBY DETERIORATES TO MVFR AGAIN BY 05Z AND DOWN TO IFR FOR THE MORNING HOURS BEGINNING AT 09Z. MORE ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR TOMORROW SO HAVE COVERED THIS WITH A VCSH/VCTS FOR THE DAY ON MONDAY. FOR SAT/SSF...THUNDERSTORMS ARE ON GOING IN AND AROUND THE TERMINALS CURRENTLY (1730Z). THESE WILL CONTINUE THROUGH THE AFTERNOON HOURS SO HAVE INCLUDED BOTH VCTS WITH TEMPO TSRA AT BOTH TERMINALS. ACTIVITY SHOULD START TO PUSH EASTWARD AND WEAKEN BETWEEN 21Z AND 00Z WITH CONDITIONS IMPROVING TO VFR. SAT/SSF WILL SEE SIMILAR CONDITIONS TO AUS TONIGHT...DROPPING DOWN TO IFR BY MORNING WITH MORE SHOWERS AND THUNDERSTORMS POSSIBLE BY MONDAY AFTERNOON. AT DRT...MOSTLY VFR CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON WITH A DRY FORECAST. INTERMITTENT MVFR IS POSSIBLE...AS WE HAVE SEEN THIS MORNING BUT THESE CONDITIONS SHOULD BE VERY BRIEF. MORE PERSISTENT MVFR CIGS WILL DEVELOP BY 10Z AND LAST THROUGH THE MORNING HOURS MONDAY. VFR CONDITIONS WILL RETURN BY 17Z MONDAY WITH A CONTINUED DRY WEATHER EXPECTED. TAFS WILL BE UPDATED AS NEEDED THROUGH THE AFTERNOON BASED ON THE DEVELOPMENT AND MOVEMENT OF THE SHOWER AND THUNDERSTORM ACTIVITY IN THIS MOIST AND UNSTABLE ENVIRONMENT. && .PREV DISCUSSION... /ISSUED 1045 AM CDT SUN JUN 14 2015/ UPDATE...DEEP MOISTURE FLUX CONVERGENCE ACROSS THE EASTERN CWA EARLIER THIS MORNING LED TO THE DEVELOPMENT OF BANDS OF HEAVY STREAMER SHOWERS AND THUNDERSTORMS ALONG AND EAST OF I-35/I-37. TRENDS OVER THE PAST HOUR OR TWO IN THE CONVECTION NORTH OF I-10 IN THIS AREA HAVE BEEN DOWN AS CONVERGENCE WEAKENS AND FORCING LIFTS NORTHEAST. BETWEEN 4-9 INCHES OF RAIN HAS FALLEN ACROSS CENTRAL GUADALUPE COUNTY...WITH ONGOING FLASH FLOOD ISSUES ALONG GERONIMO CREEK FEEDING INTO THE GUADALUPE RIVER. TRENDS THROUGH THE REMAINDER OF THE LATE MORNING AND EARLY AFTERNOON ARE GOING TO FAVOR RE-DEVELOPMENT OF SCATTERED TO POSSIBLY NUMEROUS SHOWERS AND STORMS TO THE SOUTH AND WEST OF THIS EARLY MORNING RAINFALL...AS BREAKS IN THE CLOUD COVER ALLOW FOR DE-STABILIZATION OF A VERY MOIST AIRMASS. 12Z CRP SOUNDING INDICATED AN UNSTABLE PROFILE ALONG WITH PWATS NOW NEAR 2 INCHES. ALREADY SEEING EVIDENCE OF RE-DEVELOPMENT THIS OCCURRING NEAR A SAN ANTONIO/BANDERA TO BEEVILLE LINE. 14Z RUN OF HRRR INITIALIZED CLOSER THAN MANY OF THE OTHER HI RESOLUTION MODELS...AND SHOULD THIS VERIFY THE ADDITIONAL DEVELOPMENT SOUTH AND WEST COULD MOVE BACK OVER AREAS TO THE NORTHEAST THAT RECEIVED HEAVY RAINFALL THIS MORNING. FOR THIS REASON...AND OUT OF ABUNDANCE OF CAUTION...WILL MAINTAIN THE FLASH FLOOD WATCH CONFIGURATION AS IS FOR NOW AND RE-EVALUATE ADDITION OR REMOVAL OF COUNTIES IN THE AFTERNOON PACKAGE AS TRENDS DEVELOP. PREV DISCUSSION... /ISSUED 717 AM CDT SUN JUN 14 2015/ AVIATION.../12Z TAF CYCLE/ MVFR TO IFR CONDITIONS ONGOING ALONG WITH SHRA AND SCT TSRA FOR KAUS WITH VCSH FOR KSAT/KSSF. AN AIRPORT WEATHER WARNING IS IN EFFECT FOR KAUS THROUGH 815AM LOCAL TIME FOR LIGHTNING IN THE VICINITY. ADDITIONAL ACTIVITY IS LIKELY NEAR KSAT/KSSF THROUGH THE MORNING HOURS. A LULL IN ACTIVITY SHOULD OCCUR THROUGH THE LATE MORNING HOURS BUT NEW DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND WAS HANDLED WITH A TEMPO GROUP IN ALL TAFS EXCEPT FOR KDRT. TSRA/SHRA COULD BE HEAVY AT TIMES AND MAY REDUCE VISIBILITY QUICKLY. MOST ACTIVITY WILL DISSIPATE THROUGH THE LATE EVENING. A NEW ROUND OF SHOWERS WILL BE LIKELY EARLY MONDAY MORNING APPROACHING KAUS FROM THE EAST. WINDS WILL BE SOUTH AROUND 10-15 KT WITH GUSTS TO NEAR 20 KT AT TIMES. PREV DISCUSSION... /ISSUED 415 AM CDT SUN JUN 14 2015/ SHORT TERM (TODAY THROUGH MONDAY)... MAIN HIGHLIGHTS ARE THE ONGOING CONVECTION THIS MORNING THAT HAS LEAD TO SOME LOCALIZED FLASH FLOODING AND EXPECTED ADDITIONAL SCATTERED SHOWERS/TSTORMS THIS AFTERNOON AND AGAIN MONDAY AFTERNOON. A SEMI-ORGANIZED TSTORM LINE CURRENTLY EXTENTS FROM KERR ARCING BACK SOUTHWEST INTO MAVERICK COUNTY ALONG WITH SCATTERED SHOWERS ACROSS CENTRAL AND EASTERN AREAS. THE SOUTHERN FLANK OF THIS LINE IS ORIENTED MORE EAST TO WEST AND HAS A SLOWER FORWARD MOTION ALLOWING FOR HIGHER RAINFALL RATES LEADING TO LOCALIZED FLASH FLOODING. HOURLY RAINFALL RATES NEAR 1-2" ARE OCCURRING OVER UVALDE...ZAVALA AND MAVERICK THAT WILL CONTINUE TO COMPOUND ANY LOCAL FLOODING ISSUES. THIS LINE SHOULD CONTINUE TO SLOWLY WEAKEN THROUGH 5-6AM WITH OVERALL RAINFALL RATES DECREASING. THE SCATTERED SHOWERS ALONG AND EAST OF US HWY 281 WILL PERSIST THROUGH THE OVERNIGHT AND INTO THE MORNING HOURS AS THE LOW-LVL JET OF 35-40 KT CONTINUES PER KEWX VAD WIND PROFILE. BY 6-9AM...FEEL THE LINE OUT WEST WILL HAVE MOSTLY DISSIPATED BUT WILL LEAVE AN OUTFLOW BOUNDARY TO BE A LATER FOCUSING TRIGGER FOR MORE ACTIVITY THIS AFTERNOON. ALSO AT THIS TIME...THE SCT ACTIVITY THAT IS NOW ON GOING WILL LIKELY CONTINUE AND REGENERATE INTO THE AFTERNOON AS HEATING TAKES PLACE. WITH LITTLE TO NO CIN...SHALLOW SHOWERS SHOULD BE QUITE NUMEROUS THIS AFTN. ONCE OUTFLOWS BEGIN TO PROPAGATE LIKE YESTERDAY...FEEL THESE COLLISIONS AND THE POSSIBLE LARGER OUTFLOW FROM THE MAIN LINE COULD AID IN PULSE STRONG THUNDERSTORMS. MOST SHOULD STAY SUB-SEVERE WITH PROGGED 2000 J/KG AND WEAK SHEAR /20KT 0-6 KM/ BUT SOME WIND GUSTS OF 40-50 MPH AND SMALL HAIL COULD BE POSSIBLE. LOCALIZED HEAVY RAIN WILL NEED TO BE MONITORED FOR ALSO AND WILL BE MENTIONED IN THE HWO. ANOTHER MORE POTENT ROUND OF TSTORMS SHOULD AGAIN FIRE OVER THE BIG BEND AND WEST TEXAS LATE THIS AFTERNOON AND TONIGHT AND WILL NEED TO MONITOR IF THE SOUTHERN FRINGE MAKES IT INTO VAL VERDE BUT ACTIVITY SHOULD BE MORE LIMITED THAN CURRENT CONDITIONS THIS TIME TOMORROW. FOR MONDAY...SHOWER ACTIVITY WILL LIKELY BE ONGOING IN THE MORNING FOR EASTERN AREAS AS THE FIRST OUTER BANDS OF A TROPICAL DISTURBANCE INFLUENCE THE REGION. EXPECT ADDITIONAL SCATTERED SHOWERS TO MOVE INLAND WITH GREATEST SHOWER FOCUS WEST OF US HWY 83 AND ESPECIALLY ALONG AND EAST OF I-35. OVERALL TOTALS THROUGH MONDAY SHOULD REMAIN BETWEEN 1-2 INCHES IN LOCALIZED AREAS WITH SOME AREAS RECEIVING LESS. LONG TERM (TUESDAY THROUGH SATURDAY)... POTENTIALLY MODERATE TO HIGH IMPACTS FROM FLASH AND RIVER FLOODING COULD BE POSSIBLE TUESDAY THROUGH THURSDAY FOR AREAS ALONG AND EAST OF I-35...ESPECIALLY FOR EASTERN COUNTIES AS A POSSIBLE TROPICAL DISTURBANCE PASSES CLOSE TO THE REGION. RAINFALL AMOUNTS COULD RANGE FROM 2-4 INCHES WITH LOCALIZED AMOUNTS OF 5-6 INCHES DURING THIS TIME FRAME. THIS WILL BE HIGHLIGHTED IN THE HAZARDOUS WEATHER OUTLOOK. GLOBAL AND REGIONAL MODELS ALL AGREE ON THE DEVELOPMENT OF A WEAK TROPICAL SYSTEM TRACKING ACROSS THE SOUTHERN GULF AND TOWARDS THE TEXAS COAST EARLY NEXT WEEK. AT THIS POINT...IT IS NOT EXPECTED THAT A STRONG CYCLONE GIVEN THE INTENSITY GUIDANCE ENVELOPE AND OVERALL SHEAR SET-UP. THERE IS MUCH UNCERTAINTY IN THE EVOLUTION BUT THE OVERALL HAZARDS WILL BE DISCUSSED GIVEN THE MOST LIKELY POSSIBILITY. THE OP GFS IS MORE WEST TOWARDS BAFFIN BAY WITH EC TOWARDS MATAGORDA BAY AND NAM FARTHER WEST TOWARDS HOUSTON. GFS ENSEMBLE TRACKS FAVOR MORE OF AN EC SOLUTION AND FEEL THIS IS THE BEST CONCENSUS AS IT TRACKS INLAND OVER FAR EASTERN ZONES. THIS POSSIBLE TRACK WOULD FAVOR HIGHER RAINFALL AMOUNTS ALONG AND EAST OF THE CENTER OF CIRCULATION. MOST GUIDANCE AGREES THAT HIGHEST TOTALS WILL LIKELY FALL EAST OF LAVACA/FAYETTE COUNTIES TOWARDS HOUSTON. HOWEVER, FAR EAST ZONES WILL HAVE THE HIGHEST RISK FOR MULTIPLE PERIODS OF HEAVY RAIN. WITH THE SURFACE LOW COMING ASHORE NEAR MID-DAY TUESDAY...THIS WILL BE THE BEGINNING WINDOW FOR THESE HEAVY RAIN PERIODS TO OCCUR. OVERNIGHT TUESDAY AND THROUGH WEDNESDAY WILL BE THE TIME FRAME WITH HIGHEST LIKELIHOOD OF IMPACT WEATHER FOR EASTERN ZONES AS HEAVY RAIN COULD SET UP OVER THIS AREA. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6 INCHES WILL BE POSSIBLE. THESE VALUES WILL GREATLY DEPEND ON THE SURFACE LOW TRACK AND ANY DEVIATION LEFT/WEST COULD RESULT IN MORE RAINFALL. GLOBAL MODELS DO INDICATE SUBSTANTIAL (HIGHER THAN AMOUNTS MENTIONED ABOVE) AMOUNTS OF RAINFALL JUST EAST OF OUR AREA AND TRENDS WILL NEED TO MONITORED CLOSELY. THE H5 PATTERN WILL CONTINUE TO FEATURE A TROUGH WEAKNESS CENTERED BETWEEN THE SUBTROPICAL HIGHS THROUGH THE END OF THE WEEK THAT WILL ALLOW FOR DIURNAL ACTIVITY THURSDAY AND FRIDAY. BY THE WEEKEND...SLIGHTLY STRONGER RIDGING SHOULD SHIFT OVER THE REGION AND REDUCE RAIN CHANCE TO ONLY 20-30% DURING THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 88 73 86 73 / 20 60 40 60 50 AUSTIN BERGSTROM INTL AIRPORT 72 87 72 86 73 / 20 60 40 60 50 NEW BRAUNFELS MUNI AIRPORT 73 89 73 88 73 / 20 60 40 60 50 BURNET MUNI AIRPORT 72 87 71 85 72 / 20 50 30 60 40 DEL RIO INTL AIRPORT 75 92 75 93 75 / 30 20 20 20 20 GEORGETOWN MUNI AIRPORT 73 87 72 85 72 / 20 60 40 60 50 HONDO MUNI AIRPORT 74 90 74 90 74 / 20 40 20 40 40 SAN MARCOS MUNI AIRPORT 72 88 73 86 72 / 20 60 40 60 50 LA GRANGE - FAYETTE REGIONAL 74 88 74 85 74 / 30 70 40 80 70 SAN ANTONIO INTL AIRPORT 74 89 75 88 75 / 20 50 30 50 40 STINSON MUNI AIRPORT 74 90 75 90 74 / 20 50 30 50 40 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...TREADWAY SYNOPTIC/GRIDS...76 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 14, 4:29 AM CDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 429 AM CDT SUN JUN 14 2015 TXZ171>173-183>194-202>209-217>225-228-150930- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 429 AM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF HEAVY DOWNPOURS WILL BE LIKELY THROUGHOUT THE MORNING AND AFTERNOON HOURS. THESE HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH FLOODING. SOME STORMS THIS AFTERNOON COULD BECOME STRONG WITH LOCALIZED WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL. SOME STRONGER STORMS WILL ALSO DEVELOP ACROSS WEST TEXAS LATE THIS AFTERNOON AND THESE COULD MOVE INTO VAL VERDE COUNTY DURING THE EARLY TO MID EVENING HOURS. STORM STRENGTH WILL WANE BY LATE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GULF MOISTURE WILL INCREASE SIGNIFICANTLY MONDAY INTO TUESDAY AND THROUGH MID WEEK AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS COAST. THIS SYSTEM HAS A MEDIUM CHANCE OF BECOMING A TROPICAL CYCLONE PRIOR TO MAKING LANDFALL ALONG THE MID OR UPPER TEXAS COAST EARLY TO MID-DAY TUESDAY. REGARDLESS...LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE EARLY TUESDAY MORNING THROUGH THURSDAY MORNING. THE GREATEST THREAT WILL BE ALONG AND NORTHEAST OF HIGHWAY 183 OR A LINE FROM NORTHWEST OF AUSTIN TO CUERO. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6 INCHES COULD BE POSSIBLE IN THE GREATEST THREAT AREA. STAY TUNED TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS ON THIS SYSTEM BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH THURSDAY. ALLEN
In the hours before
Local storm report, Jun 14, 1:27 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
127 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLASH FLOOD 2 NNE SEA WORLD 29.49N 98.69W
06/14/2015 BEXAR TX PUBLIC
FLOODED INTERSECTION AT LES HARRISON DRIVE AND HIDDEN
FIELD...ALSO THERE ARE OTHER NUMEROUS ROADS IN THIS AREA
BETWEEN 1604 AND 410 THAT ARE FLOODED
&&
EVENT NUMBER EWX1500647
SBSLocal storm report, Jun 14, 1:47 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
147 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM FLASH FLOOD 2 S SAN ANTONIO 29.40N 98.49W
06/14/2015 BEXAR TX FIRE DEPT/RESCUE
WATER RESCUE AT S. ST. MARYS STREET AND JACOBS
STREET...THERE ARE ALSO SEVERAL OTEHR WATER RESCUES
ONGOING ACROSS THE SAN ANTONIO METRO AREA
&&
EVENT NUMBER EWX1500648
SBSLocal storm report, Jun 14, 1:49 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
149 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM FLASH FLOOD 2 S SAN ANTONIO 29.40N 98.49W
06/14/2015 BEXAR TX FIRE DEPT/RESCUE
WATER RESCUE AT S. ST. MARYS STREET AND JACOBS
STREET...THERE ARE ALSO SEVERAL OTHER WATER RESCUES
ONGOING ACROSS THE SAN ANTONIO METRO AREA
&&
CORRECTED REMARKS
EVENT NUMBER EWX1500648
SBSLocal storm report, Jun 14, 2:03 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
203 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HEAVY RAIN BALCONES HEIGHTS 29.49N 98.55W
06/14/2015 M4.00 INCH BEXAR TX AMATEUR RADIO
FOUR INCHES OF RAIN FELL BETWEEN 1030AM AND 1PM
&&
EVENT NUMBER EWX1500649
SBSLocal storm report, Jun 14, 2:17 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM FLASH FLOOD 2 SSW SHAVANO PARK 29.55N 98.56W
06/14/2015 BEXAR TX BROADCAST MEDIA
OVER A FOOT OF WATER OVER THE ROAD AT SLEEPY HOLLOW
STREET AND SUNBURST STREET
&&
EVENT NUMBER EWX1500650
SBSSpecial weather statement, Jun 14, 2:24 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
224 PM CDT SUN JUN 14 2015
TXZ205-207-221-142000-
BEXAR TX-WILSON TX-GUADALUPE TX-
224 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...EAST
CENTRAL BEXAR AND NORTH CENTRAL WILSON COUNTIES UNTIL 300 PM CDT...
AT 223 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. HEDWIG...OR 13 MILES SOUTH OF UNIVERSAL CITY...MOVING NORTH AT 25
MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...UNIVERSAL CITY...SCHERTZ...CIBOLO...LIVE OAK...SELMA...
ST. HEDWIG...CHINA GROVE...MARION...SANTA CLARA...NEW BERLIN...
ZUEHL...CONVERSE...LONE OAK...FRIENDLY CORNER...SAYERS...RANDOLPH
AFB...ADKINS...PARITA AND MARTINEZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2931 9832 2961 9838 2960 9832 2959 9831
2960 9829 2958 9806 2930 9817
TIME...MOT...LOC 1923Z 182DEG 22KT 2937 9822
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:02 PM CDT | Special Weather Statement | EWX | Val Verde | 58 min |
| Jun 13, 10:19 PM CDT | Flash Flood Warning | EWX | Val Verde | 116 min |
| Jun 13, 11:19 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 41 min |
| Jun 13, 11:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| Jun 13, 11:49 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 56 min |
| Jun 13, 11:57 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Jun 14, 12:20 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Jun 14, 12:50 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Val Verde | 3 hr |
| Jun 14, 1:28 AM CDT | Special Weather Statement | EWX | Kerr, Kinney, Real, Uvalde | 47 min |
| Jun 14, 2:21 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| Jun 14, 3:22 AM CDT | Areal Flood Advisory | EWX | Bandera, Real | 3 hr |
| Jun 14, 4:07 AM CDT | Flash Flood Warning | EWX | Bandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more | 3 hr |
| Jun 14, 4:22 AM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe | 3 hr |
| Jun 14, 4:51 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Travis | 3 hr |
| Jun 14, 5:20 AM CDT | Flash Flood Warning | EWX | Comal, Hays, Travis | 4 hr |
| Jun 14, 5:39 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 4 hr |
| Jun 14, 6:14 AM CDT | Flash Flood Warning | EWX | Bexar, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 4 hr |
| Jun 14, 6:34 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:44 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more | 15 hr |
| Jun 14, 6:55 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 23 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Gonzales | 54 hr |
| Jun 14, 9:28 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 10:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 10:18 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jun 14, 10:55 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 14, 11:41 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jun 14, 1:44 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 3 hr |
| Jun 14, 2:05 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more | 3 hr |
| Jun 14, 2:24 PM CDT | Special Weather Statement | EWX | Bexar | 36 min |
| Jun 14, 2:27 PM CDT | River Flood Warning | EWX | Bexar | 19 hr |
| Jun 14, 2:43 PM CDT | Special Weather Statement | EWX | Wilson | 32 min |
| Jun 14, 3:36 PM CDT | Special Weather Statement | EWX | Comal, Guadalupe | 24 min |
| Jun 14, 3:42 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar | 26 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 41 hr |
| Jun 14, 4:07 PM CDT | Special Weather Statement | EWX | Travis | 23 min |
| Jun 14, 4:32 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 14, 5:01 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Gonzales, Guadalupe, Wilson | 3 hr |
| Jun 14, 5:41 PM CDT | Areal Flood Advisory | EWX | Zavala | 2 hr |
| Jun 14, 6:00 PM CDT | Special Weather Statement | EWX | Zavala | 30 min |
| Jun 14, 6:40 PM CDT | Special Weather Statement | EWX | Zavala | 65 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.